Open Access
Translator Disclaimer
July 1998 Weak uniqueness for the heat equation with noise
Leonid Mytnik
Ann. Probab. 26(3): 968-984 (July 1998). DOI: 10.1214/aop/1022855740

Abstract

The uniqueness in law for the equation $\partial X_t/ \partial t = 1/2 \delta X_t + X_t^{\gamma} \dot{W}$ is established for $1/2 < \gamma < 1$. The proof uses a duality technique and requires the construction of an approximating sequence of dual processes.

Citation

Download Citation

Leonid Mytnik. "Weak uniqueness for the heat equation with noise." Ann. Probab. 26 (3) 968 - 984, July 1998. https://doi.org/10.1214/aop/1022855740

Information

Published: July 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0935.60045
MathSciNet: MR1634410
Digital Object Identifier: 10.1214/aop/1022855740

Subjects:
Primary: 35R60, 60H15

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.26 • No. 3 • July 1998
Back to Top